# SDR DLM88060118

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 40,913 hours, 31,656 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV TO BNA, F/A REPORTS BURNING ELECTRICAL SMELL IN MID CABIN.  FOUND BALLAST AT SEAT 25ABC BURNT.  REPLACED SAME.
